# SDR DALA2020022501411

- Difficulty date: February 21, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 20,519 hours, 7,807 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3820 RT. WING - TANK PLATE HOLES 632PB, 632MB AND 632GB - LWR FLANGE IS CORRODED. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 003-0008:5700-2615/001 00284 TREATED AREAS AND COMPLETED REPAIRS REF B737 SRM 57-20-01 -2R PROCEDURE 1 REPAIR 1. (1499274).
